# SDR 9519332281

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281US
- Make and model: Boeing 727251
- Aircraft serial: 21160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FORWARD GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES.  CHECKED OK.
